# SDR AALA20072166

- Difficulty date: November 1, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Part number: BACR13CE2
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - LEFT OVERWING SLIDE GREEN SQUIB INOPERATIVE.  REPLACED RELAY FOR LEFT OVERWING SLIDE GREEN SQUIB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
